MathSciNet Relay Station
MathSciNet bibliographic data
MR1359692 (96k:13036) 13N05 (14B05)
Michler, Ruth Torsion of differentials of hypersurfaces with isolated singularities. J. Pure Appl. Algebra 104 (1995), no. 1, 81–88.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement